# SDR ASAA2018071425338

- Difficulty date: July 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,723 hours, 12,829 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000 FMC BITE CHECK FOUND ENG 1 FAULT CODE 75-10831. THE T3 SIGNAL IS OUT OF RANGE. LONG TIME FAULT. DEFERRED PER TC 78273000. GROUNDED - YES. ACCOMPLISHED T/C 78273000 FMC CDU ENGINES, ENG NR 1 FAULT CODE 75-10831 NO LONGER EXISTS THIS CLEARS PLT.
